# SDR MASA20220109066

- Difficulty date: January 9, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: SH670316353
- Condition: Corroded
- Location: E&E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CORROSION ON STGR 27 BTW FS310.00 TO FS319.70 AT MAIN AVIONICS COMPARTMENT. 
STGR 27 BTW FS310.00 TO FS319.70 WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01"
